# SDR AALA202409092618

- Difficulty date: September 7, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N115NN
- Make and model: Airbus A321-231
- Aircraft serial: 6063
- Aircraft time: 34,782 hours, 7,304 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHTDECK DOOR COULD NOT BE OPENED INFLIGHT. THE CAPTAIN WAS INTHE CABIN AND WAS UNABLE TO GET BACK ONTO THE FLIGHTDECK FOR APPROX 5 MIN. DOOR WAS ONLY ABLE TO BE OPENED BY PRESSING AT STRIKERS WITH A BALLPOINT PEN. SEEMS LIKE THE UPPER LATCH WAS THE MALFUNCTIONING LATCH. ADJUSTED STRIKER LOCK.
